Kirchhoff Biharmonic System with Choquard Nonlinearity and Singular Weights

Luying Wu *

School of Mathematics and Statistics, Southwest University, 400715, China.

*Author to whom correspondence should be addressed.


Abstract

The aim of this paper is to find the existence of solutions for the following Kirchhoff type biharmonic system with exponential nonlinearity and singular weights

\(\begin{cases}m\left(\|u\|^2+\|v\|^2\right) \Delta^2 u=\left[I_\mu * \frac{F(x, u, v)}{|x|^\alpha}\right] \frac{f_1(x, u, v)}{|x|^\alpha} & \text { in } \Omega \\ m\left(\|u\|^2+\|v\|^2\right) \Delta^2 v=\left[I_\mu * \frac{F(x, u, v)}{|x|^\alpha}\right] \frac{f_2(x, u, v)}{|x|^\alpha} & \text { in } \Omega \\ u=0, \quad v=0, \quad \nabla u=\mathbf{0}, \quad \nabla v=\mathbf{0} & \text { on } \partial \Omega\end{cases}S\)

where \(\Omega\) is a bounded domain in \(\mathbb{R}^4\) containing the origin with smooth boundary, \(\mu \in(0,4), 0<\alpha<\frac{\mu}{2}\), \(I_\mu(x)=\frac{1}{|x|^4-\mu}, m\) is a Kirchhoff type function, \(\|u\|^2=\int_{\Omega}|\Delta u|^2 d x, f_i\) behaves like \(e^{\beta_{0 s^2}}\) when \(|s| \rightarrow \infty\) for some \(\beta_0>0\), and there is \(C^1\) function \(F: \mathbb{R}^2 \rightarrow \mathbb{R}\) such that \(\left(\frac{\partial F(x, u, v)}{\partial u}, \frac{\partial F(x, u, v)}{\partial v}\right)=\left(f_1(x, u, v), f_2(x, u, v)\right)\). We establish sufficient conditions for the solutions of the above system by using variational methods with Adams inequality.

Keywords: Biharmonic equation, Kirchhoff type system, choquard nonlinearity, critical exponential growth


How to Cite

Wu, L. (2024). Kirchhoff Biharmonic System with Choquard Nonlinearity and Singular Weights. Asian Journal of Mathematics and Computer Research, 31(2), 8–28. https://doi.org/10.56557/ajomcor/2024/v31i28635

Downloads

Download data is not yet available.

References

Rani A, Goyal S. Multiple solutions for biharmonic critical Choquard equation involving sign-changing weight functions. Topol. Methods Nonlinear Anal. 2022;59(1):221-260.

Cosner C, Schaefer PW. A comparison principle for a class of of fourth-order elliptic operators. J. Math. Anal. Appl. 1987;128(2):488-494.

Guo Z, Liu Z. Liouville type results for semilinear biharmonic problems in exterior domains. Calc. Var. Partial Di erential Equations. 2020;59(2);66:26.

Guo Y, Wei J. Supercritical biharmonic elliptic problems in domains with small holes. Math. Nachr.

;282(12):1724-1739

Mareno A. Maximum principles and bounds for a class of fourth order nonlinear elliptic equations. J. Math. Anal. Appl. 2011;377(2):495-500.

Micheletti AM, Pistoia A. Multiplicity results for a fourth-order semilinear elliptic problem. Nonlinear Anal. 1998;31(7):895-908

Micheletti AM, Pistoia A. Nontrivial solutions for some fourth order semilinear elliptic problems. Nonlinear Anal. 1998;34(4):509-523

Pohozaev SI. The Sobolev embedding in the case. Proc. Tech. Sci. Conf. Adv. Sci. Res. 1965;1964:158-170.

Trudinger NS. On embedding into Orlicz space and some applications. J. Math. Mech. 1967;17:473-484.

Moser J. A sharp form of an inequality by N. Trudinger. Indiana Univ. Math. J. 1970/71;20:1077-1092.

Adams DR. A sharp inequality of J. Moser for higher order derivatives. Annals of Mathematics. 1988 Sep 1;128(2):385-98.

Robert F, Struwe M. Asymptotic pro le for a fourth order PDE with critical exponential growth in dimension four. Adv. Nonlinear Stud. 2004;4(4):397-415.

Sani F. A biharmonic equation in mathbb R 4 involving nonlinearities with critical exponential growth. Commun. Pure Appl. Anal. 2013;12(1):405-428.

Yang Y. Adams and type inequalities and related elliptic partial di erential equations in dimension four. J. Di erential Equations. 2012;252(3):2266-2295.

Kirchho G. Mechanik, Teubner, Leipzig; 1883.

Andrade D, Ma TF. An operator equation suggested by a class of stationary problems. Comm. Appl. Nonlinear Anal. 1997;4:65-71.

Alves CO, Corr^ea FJ, Ma TF. Positive solutions for a quasilinear elliptic equation of Kirchho type. Computers and Mathematics with Applications. 2005 Jan 1;49(1):85-93.

Cavalcanti MM, Domingos Cavalcanti VN, Soriano JA. Global existence and uniform decay rates for the Kirchho -Carrier equation with nonlinear dissipation . Adv. Di erential Equations. 2001;6(6):701-730.

Antonio I, Antonio N, Daniele R. Kirchho scattering from fractal and classical rough surfaces: Physical interpretation. IEEE Trans. Antennas and Propagation. 2013;61(4):2156-2163.

Chen S, Tang X,Wei J. Improved results on planar Kirchho -type elliptic problems with critical exponential growth. Z. Angew. Math. Phys. 2021;72(1);38:18.

Tian X. Kirchho type elliptic systems with exponential growth nonlinearities. Topol. Methods Nonlinear Anal. 2022;59(2B):757-777.

Chen W, Yu F. On a nonhomogeneous Kirchho -type elliptic problem with critical exponential in dimension two . Appl. Anal. 2022;101(2):421-436

Deng S, Tian X. On a nonhomogeneous Kirchho type elliptic system with the singular Trudinger Moser growth. Discrete Contin. Dyn. Syst. 2022;42(10):4761-4786

Figueiredo GM, Severo UB. Ground state solution for a Kirchho problem with exponential critical growth. Milan J. Math. 2016;84(1):23-39

Liu Y, Qi S. The ground state solution for biharmonic Kirchho -Schrodinger equations with singular exponential nonlinearities in R4. Ann. Funct. Anal. 2022;13(3);42:21.

Aouaoui S. Multiplicity result to some Kirchho -type biharmonic equation involving exponential growth conditions. Bulletin of the Iranian Mathematical Society. 2016 Dec 18;42(6):1559-69.

LD. A note on Kirchho -type equations with Hartree-type nonlinearities. Nonlinear Anal. 2014;99:35-48.

Arora R, Giacomoni J, Mukherjee T, Sreenadh K. n-Kirchho {Choquard equations with exponential nonlinearity. Nonlinear Analysis. 2019 Sep 1;186:113-44.

Arora R, Giacomoni J, Mukherjee T, Sreenadh K. Polyharmonic Kirchho problems involving exponential non-linearity of Choquard type with singular weights. Nonlinear Anal. 2020;196;111779:24.

Alves CO, Cassani D, Tarsi C, Yang M. Existence and concentration of ground state solutions for a critical nonlocal Schrodinger equation in R2. Journal of Di erential Equations. 2016 Aug 5;261(3):1933-72.

Arora R, Giacomoni J, Mukherjee T, Sreenadh K. Adams{Moser{Trudinger inequality in the Cartesian product of Sobolev spaces and its applications. Revista de la Real Academia de Ciencias Exactas, Fsicas y Naturales. Serie A. Matematicas. 2020 Jul;114:1-26.

Stein EM, Weiss G. Fractional integrals on n-dimensional Euclidean space. J. Math. Mech. 1958;7:503-514.

Chen L, Lu G, Zhu M. Ground states of bi-harmonic equations with critical exponential growth involving constant and trapping potentials. Calc. Var. Partial Di erential Equations. 2020;59(6);185:38.